# SDR SWAA2022021168671

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STA 540 BL 0 / REPLACED LEFT AND RIGHT BREAK PANEL ASSEMBLIES PER SRM 51-40-02.
